# SDR ASMF2021120800324

- Difficulty date: November 2, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 30,318 hours, 4,113 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 141Z0201312
- Part serial: 000170
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON SLAT NUMBER 1 SKIN. DURING TRANSIT CHECK, IT WAS DETECTED THREE DENTS ON SLAT NUMBER 1 SKIN. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING 3 DENTS ON SLAT 1 WITH MULTIPLE DAMAGES ON LE FRONTAL AREA LOCALIZED BETWEEN STA 1151.75 AND STA 1160; A DENT AT STA 1152.75 WITH 1.750" LENGTH, 0.500" WIDTH AND 0.019" DEPTH; A DENT AT STA 1156.25 WITH 4.00" LENGTH, 0.500" WIDTH AND 0.012" DEPTH; A DENT AT STA 1159.5 WITH 0.750" LENGTH, 0.500" WIDTH AND 0.008" DEPTH; HFEC AND BOND TEST INSPECTIONS AT DAMAGE AREAS WERE PERFORMED, A ULTRASONIC INSPECTION WAS PERFORMED, SLAT NUMBER 1 WAS REPLACED, TESTED CORRECT.
